# SDR SWAA2022081518695

- Difficulty date: June 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT CRACKED AT L/E NOSE SKIN AT ACTUATOR RIB (MARKED) / [01] REQUEST NDI VERIFICATION CRACK CONDITION EXIST.[08] FABRICATED REPAIR DOUBLER FROM 7075T6; 0.071'; LOT #1478276-1. REPAIR FILLER FROM 7075T6; 0.063'; LOT#1461523-1. DRILLED  COUNTERSUNK AND CHAMFERED REPAIR PARTS AS REQUIRED. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND BARE AREAS AND CUTOUT EDGES OF SLAT REPAIR AREA IAW SRM 57-42-01-2R-8 PARA.4.F.[12] INSTALLED REPAIR PARTS ON #6 SLAT SKIN IAW SRM 57-42-01-2R-8 PARA. 4. F. AND FIG.202. OK TO INSTALL COVE PANELS 623CB;623DB;623EB.;[13] VERIFIED CORRECTIVE ACTION ITEM 12. OK TO INSTALL COVE PANELS 623CB;623DB;623EB GIVEN.;[14] INSTALLED 623CB;623DB AND 623EB. INSTALLED SLAT FLEX SKIN AND AERODYNAMIC FILLET SEAL. WORK DONE IAW SRM 57-42-01-2R-8 PARA. 4. AND FIG. 202.;
